Please use this identifier to cite or link to this item:
Title: Integer sequences of the form α^n±β^n
Authors: Abdulaziz, Abdulrahman Ali 
Affiliations: Department of Mathematics 
Keywords: Integer sequence
Issue Date: 2012
Part of: V. Akis (Ed.), Essays on Mathematics and Statistics. ATINER.
Volume: 2
Start page: 13
End page: 22
Suppose that we want to find all integer sequences of the form α^n + β^ n , where α and β are complex numbers and n is a nonnegative integer. Since α^0 + β ^0 is always an integer, our task is then equivalent to determining all complex pairs (α, β) such that α^n + β^n ∈ Z, n > 0.
Type: Book Chapter
Appears in Collections:Department of Mathematics

Show full item record

Record view(s)

checked on Oct 26, 2021

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.